A Caltech Library Service

Equidecomposition in cardinal algebras

Shinko, Forte (2020) Equidecomposition in cardinal algebras. Fundamenta Mathematicae, 253 (2). pp. 197-204. ISSN 0016-2736. doi:10.4064/fm922-6-2020.

[img] PDF - Accepted Version
See Usage Policy.


Use this Persistent URL to link to this item:


Let Γ be a countable group. A classical theorem of Thorisson states that if X is a standard Borel Γ-space and μ and ν are Borel probability measures on X which agree on every Γ-invariant subset, then μ and ν are equidecomposable, i.e. there are Borel measures (μ_γ)_(γ∈Γ) on X such that μ=∑_γμ_γ and ν = ∑_(γ γμγ). We establish a generalization of this result to cardinal algebras.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2020 Polish Academy of Sciences. The author was partially supported by NSF Grant DMS-1464475.
Funding AgencyGrant Number
Issue or Number:2
Classification Code:MSC: Primary 08A65; Secondary 28A60
Record Number:CaltechAUTHORS:20210318-141224541
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:108488
Deposited By: Tony Diaz
Deposited On:19 Mar 2021 00:15
Last Modified:16 Nov 2021 19:12

Repository Staff Only: item control page